National Changhua University of Education Institutional Repository : Item 987654321/17755
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836242      在线人数 : 114
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17755

题名: On general series-product identities
作者: Chen, Sin-Da;Huang, Sen-Shan
贡献者: 數學系
关键词: Jacobi's triple product identity;Recurrence relation;Quintuple product identity;Octuple product identity;Winquist's identity
日期: 2009-09
上传时间: 2013-12-30T06:57:31Z
出版者: World Scientific Publishing
摘要: We derive the general series-product identities from which we deduce several applications, including an identity of Gauss, the generalization of Winquist's identity by Carlitz and Subbarao, an identity for , the quintuple product identity, and the octuple product identity.
關聯: International Journal of Number Theory, 5(6): 1129-1148
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
2020100810005.pdf24KbAdobe PDF319检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈